Comptes Rendus
Probability Theory
A generalized existence theorem of BSDEs
[Un théorème d'existence généralisé des EDSRs]
Comptes Rendus. Mathématique, Volume 342 (2006) no. 9, pp. 685-688.

Dans cette Note, nous traitons l'équation différentielle stochastique rétrograde en une dimension, où le coéfficient est Lipschitzien à gauche en y (peut-être discontinu) et Lipschitzien en z, sans croissance contrainte explicite. Nous montrons, dans ce cas, un théorème d'existence de la solution pour équation différentielle stochastique rétrograde.

In this Note, we deal with one-dimensional backward stochastic differential equations (BSDEs) where the coefficient is left-Lipschitz in y (may be discontinuous) and Lipschitz in z, but without explicit growth constraint. We prove, in this setting, an existence theorem for backward stochastic differential equations.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2006.02.020

Guangyan Jia 1

1 School of Mathematics and System Sciences, Shandong University, Jinan, Shandong, 250100, P.R. China
@article{CRMATH_2006__342_9_685_0,
     author = {Guangyan Jia},
     title = {A generalized existence theorem of {BSDEs}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {685--688},
     publisher = {Elsevier},
     volume = {342},
     number = {9},
     year = {2006},
     doi = {10.1016/j.crma.2006.02.020},
     language = {en},
}
TY  - JOUR
AU  - Guangyan Jia
TI  - A generalized existence theorem of BSDEs
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 685
EP  - 688
VL  - 342
IS  - 9
PB  - Elsevier
DO  - 10.1016/j.crma.2006.02.020
LA  - en
ID  - CRMATH_2006__342_9_685_0
ER  - 
%0 Journal Article
%A Guangyan Jia
%T A generalized existence theorem of BSDEs
%J Comptes Rendus. Mathématique
%D 2006
%P 685-688
%V 342
%N 9
%I Elsevier
%R 10.1016/j.crma.2006.02.020
%G en
%F CRMATH_2006__342_9_685_0
Guangyan Jia. A generalized existence theorem of BSDEs. Comptes Rendus. Mathématique, Volume 342 (2006) no. 9, pp. 685-688. doi : 10.1016/j.crma.2006.02.020. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.02.020/

[1] El Karoui; S. Peng; M.C. Quenez Backward stochastic differential equations in finance, Math. Finance, Volume 7 (1997) no. 1, pp. 1-71

[2] M. Kobylanski Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Probab., Volume 28 (2000), pp. 259-276

[3] J.P. Lepeltier; J.S. Martin Backward stochastic differential equations with continuous coefficients, Statist. Probab. Lett., Volume 34 (1997), pp. 425-430

[4] E. Pardoux Backward stochastic differential equations and viscosity solutions, Stochastic Analysis and Related Topics, vol. VI, Birkhäuser, 1996, pp. 79-128

[5] E. Pardoux; S. Peng Adapted solution of a backward stochastic differential equation, Systems Control Lett., Volume 14 (1990), pp. 55-61

[6] S. Peng Nonlinear expectations, nonlinear evaluations and risk measures (M. Frittelli; W. Runggaldier, eds.), Stochastic Methods in Finance, Lecture Notes in Math., vol. 1856, Springer-Verlag, Berlin, 2004, pp. 165-253

  • Yafang Xiong; Xiaoming Xu Anticipated backward stochastic differential equations with left-Lipschitz coefficient, Statistics Probability Letters, Volume 163 (2020), p. 7 (Id/No 108762) | DOI:10.1016/j.spl.2020.108762 | Zbl:1455.60079
  • Soufiane Aazizi; Tarik El Mellali; Imade Fakhouri; Youssef Ouknine Optimal switching problem and related system of BSDEs with left-Lipschitz coefficients and mixed reflections, Statistics Probability Letters, Volume 137 (2018), pp. 70-78 | DOI:10.1016/j.spl.2018.01.006 | Zbl:1396.60043
  • Yuhong Xu An existence theorem for multidimensional BSDEs with mixed reflections, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 354 (2016) no. 11, pp. 1101-1108 | DOI:10.1016/j.crma.2016.09.015 | Zbl:1356.60094
  • Qing-Feng Zhu; Yu-Feng Shi A class of backward doubly stochastic differential equations with discontinuous coefficients, Acta Mathematicae Applicatae Sinica. English Series, Volume 30 (2014) no. 4, pp. 965-976 | DOI:10.1007/s10255-011-0136-0 | Zbl:1315.60073
  • Dejian Tian; Long Jiang; Xuejun Shi Lp solutions to backward stochastic differential equations with discontinuous generators, Statistics Probability Letters, Volume 83 (2013) no. 2, p. 503 | DOI:10.1016/j.spl.2012.10.026
  • Qian Lin A generalized existence theorem of backward doubly stochastic differential equations, Acta Mathematica Sinica. English Series, Volume 26 (2010) no. 8, pp. 1525-1534 | DOI:10.1007/s10114-010-8217-1 | Zbl:1202.60090
  • Dejian Tian; Long Jiang; Matt Davison On the existence of solutions to BSDEs with generalized uniformly continuous generators, Statistics Probability Letters, Volume 80 (2010) no. 9-10, pp. 903-909 | DOI:10.1016/j.spl.2010.01.026 | Zbl:1208.60060
  • Shiqiu Zheng; Shengwu Zhou A generalized existence theorem of reflected BSDEs with double obstacles, Statistics Probability Letters, Volume 78 (2008) no. 5, pp. 528-536 | DOI:10.1016/j.spl.2007.09.003 | Zbl:1136.60041

Cité par 8 documents. Sources : Crossref, zbMATH

Commentaires - Politique